Economics at your fingertips  

Pareto refinements of pure-strategy equilibria in games with public and private information

Haifeng Fu and Haomiao Yu

Journal of Mathematical Economics, 2018, vol. 79, issue C, 18-26

Abstract: In a Bayesian framework with public and private information that allows countably many players and infinitely many actions, we provide two sufficient conditions that ensure the existence of Pareto-undominated and socially-maximal pure-strategy Bayes–Nash equilibria under the usual diffuseness and independence assumptions: every player has (i) a countable action set, or (ii) a relatively-diffuse strategy-relevant private information space conditioned on a public signal. Our results rely on the theory of distributions of correspondences with infinite-dimensional range and draw on notions of nowhere equivalence, relative saturation, and saturation.

Keywords: Bayes–Nash equilibrium (BNE); Pareto-undominated equilibrium; Socially-maximal equilibrium; Undominated equilibrium; Nowhere equivalence; Saturation (search for similar items in EconPapers)
Date: 2018
References: View references in EconPapers View complete reference list from CitEc
Citations: Track citations by RSS feed

Downloads: (external link)
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link:

Access Statistics for this article

Journal of Mathematical Economics is currently edited by Atsushi (A.) Kajii

More articles in Journal of Mathematical Economics from Elsevier
Bibliographic data for series maintained by Dana Niculescu ().

Page updated 2019-04-19
Handle: RePEc:eee:mateco:v:79:y:2018:i:c:p:18-26